×

zbMATH — the first resource for mathematics

Found 48 Documents (Results 1–48)

100
MathJax
Leugering, Günter (ed.) et al., Constrained optimization and optimal control for partial differential equations. Basel: Birkhäuser (ISBN 978-3-0348-0132-4/hbk; 978-3-0348-0133-1/ebook). ISNM. International Series of Numerical Mathematics 160, 561-572 (2012).
MSC:  49N90 35R35 49M30 93B27
PDF BibTeX XML Cite
Full Text: DOI
Voigt, Axel (ed.), Multiscale modeling in epitaxial growth. Papers based on the presentation at the workshop, Oberwolfach, Germany, January 18–24, 2004. Basel: Birkhäuser (ISBN 3-7643-7208-7/hbk). ISNM. International Series of Numerical Mathematics 149, 159-173 (2005).
MSC:  82C24 53C44 82D25
PDF BibTeX XML Cite
Full Text: DOI
Bemelmans, Josef (ed.) et al., Elliptic and parabolic problems. Proceedings of the 4th European conference, Rolduc, Netherlands, June 18–22, 2001 and Gaeta, Italy, September 24–28, 2001. Singapore: World Scientific (ISBN 981-238-045-0/hbk). 332-342 (2002).
MSC:  35K50 35K55 78A35
PDF BibTeX XML Cite
Balakrishnan, N. (ed.), Recent advances in life-testing and reliability: a volume in honor of Alonzo Clifford Cohen jun. Boca Raton, FL: CRC Press. 377-408 (1995).
MSC:  62N05 65C99
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software